# SDR HALA2015111200233

- Difficulty date: November 12, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 51,361 hours, 9,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Detached
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB BRACKET FELL FROM ABOVE DOOR 2L BEHIND PLEXIGLASS.  INSTALLED BRACKET AT 2L DOOR FWD SIDE.  SECURITY CHECK OK.  DOOR OPS CHECK GOOD.  OK FOR SERVICE.
